# SDR DXTA2016020206176

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 10,202 hours, 6,357 cycles
- Engine: Allsn AE3007C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23089652
- Part serial: VWB1309
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND 4 BLADES ON PRIMARY FAN ARE BENT ON NR 1 ENG.  ACCOMPLISHED FAN BLADE INSPECTION IAW MM 72-21-15-200-801.  R & R 6 FAN BLADES IAW MM 72-21-15-000-801 & 72-21-15-400-801.  REMOVED PN 23060567, SN VWB1309, INSTALLED BLADE ASSEMBLY PN 23089650, SN GKN13494.  REMOVED BLADE ASSEMBLY PN 23060567, SN VWB1109.  INSTALLED BLADE ASSEMBLY PN 23089650, SN GKN13475.  REMOVED BLADE ASSEMBLY PN 23060567, SN VWY1380.  INSTALLED BLADE ASSEMBLY PN 23089650, SN GKN13482.
